# SDR 2009FA0000880

- Difficulty date: March 1, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N400M
- Make and model: Gulstm G1159
- Aircraft serial: 132
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2039254
- Part serial: 45328
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACM WAS INSTALLED AS AN OVERHAULED UNIT.  OIL SERVICE AND NEW WATER SEPARATOR SOCK INSTALLED.  GROUD RAN SYSTEM, DID COMPLETE OPS CHECK NO LEAKAGE.  50.6 HOURS AFTER THE ACM WAS BINDING INSIDE, MAKING A LOUD SCRAPING NOISE.  UNIT WAS REMOVED AND REPLACED WITH A WARRANTY UNIT.  ACM WAS RETURNED TO MFG FOR EVALUATION.
